# SDR DKAA98029

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE DKAA98023, IN REFERENCE TO CRACKED CARGO DOOR Z-CHANNEL, A VISUAL INSPECTION OF Z-CHANNEL REVEALED THAT CRACKS FOUND IN RADIUS MAY HAVE OCCURED DUE TO RADIUS BEING SHOP-FORMED PARALLEL TO THE GRAIN OF PARENT MATERIAL (ALUMINUM 2024-T3).  THIS IS CONTRARY TO STANDARD PROCEDURE, AS NOTED IN AC 43-13-1A, CHAPTER 2, PARAGRAPH 97A.  ADDITIONAL DAMAGE NOTED.  CARGO DOOR UPPER CORNER PANS (TWO EACH) FOUND CRACKED AT RELIEF NOTCHES.  Z-CHANNEL IS RIVETED TO UPPER CORNER PANS.  (M)
